MathSciNet Relay Station
MathSciNet bibliographic data
MR2448025 46L53 (60B20 60G46)
Junge, Marius; Xu, Quanhua Noncommutative Burkholder/Rosenthal inequalities. II. Applications. Israel J. Math. 167 (2008), 227–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement